J Korean Diabetes > Volume 11(4); 2010 > Article
The Journal of Korean Diabetes 2010;11(4):333-336.
DOI: https://doi.org/10.4093/kcd.2010.11.4.333   
Duloxetine 투여 후에 발생한 중증 저나트륨혈증 1예
이민영, 박규태, 강준구, 류옥현, 김철식, 이성진, 김현규, 홍은경, 김두만, 유성훈, 임성희, 유재명, 최문기, 유형준
A Case of Severe Hyponatremia Induced by Duloxetine
Min Young Lee, Kyu Tae Park, Jun Goo Kang, Ohk Hyun Ryu, Chul Sik Kim, Seong Jin Lee, Hyeong Kyu Kim, Eun Gyoung Hong, Doo Man Kim, Sung Hoon Yu, Sung Hee Ihm, Jea Myung Yu, Moon Gi Choi, Hyung Joon Yoo
Abstract
Duloxetine is a balanced selective serotonin and norepinephrine reuptake inhibitor (SNRI) which was recently approved for treatment of painful diabetic peripheral neuropathy. Hyponatremia is a well-described adverse event of SSRIs and SNRI, although the exact mechanism is unknown. Hyponatremia related to these medications is believed to be caused by the syndrome of inappropriate antidiuretic hormone (SIADH) and is probably a rare event. We recently experienced severe hyponatremia in a 76-year-old diabetic patient who was taking duloxetine for painful diabetic peripheral neuropathy. We report a case of severe hyponatremia induced by duloxetine use and a review of the related literature. (Korean Clinical Diabetes J 11:333-336, 2010)
Key Words: Diabetic neuropathy, Duloxetine, Hyponatremia, SIADH


Editorial Office
101-2104, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea​
Tel: +82-2-714-9064    Fax: +82-2-714-9084    E-mail: diabetes@kams.or.kr                

Copyright © 2021 by Korean Diabetes Association. All rights reserved.

Developed in M2PI

Close layer